# SDR QMLA2019011519007

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 7,021 hours, 18,383 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 643 hours, 934 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108006010
- Part serial: WD30461
- Condition: Cracked
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING THE ENGINE AREA (COWLING OFF DUE TO OTHER MAINT) I FOUND A CRACK ALONG A WELD ON THE LT SIDE OF THE ENGINE INTAKE.
